MAUDE Adverse Event Report: ARTHREX, INC. TIGHTROPE ABS, 14 MM BUTTON; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. TIGHTROPE ABS, 14 MM BUTTON; NON-DEGRADABLE FIXATN FASTENER
Model Number TIGHTROPE ABS, 14 MM BUTTON
Medical Device Problem Codes Break (1069); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 11/28/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that after an initial surgery on (b)(6) 2025 the tibial button broke and became loose.Which resulted in a graft failure however the abs loop was found to be intact.This was noticed during the post operative testing.Due to this failure a revision surgery with an additional suture graft and a fixation of a bicortical post was performed on (b)(6) 2025.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 the complaint allegation was confirmed.One unpackaged ar-1588tb-1 batch 15299791 was received for evaluation.The button was received with a piece of suture, presumably part of the graft.Visual evaluation of the button found that the device was broken in half.Evaluation of both pieces revealed no sharp edges; however, some scratches, small marks, and indentations were most likely caused by other instruments.The evaluation of the returned suture noted fraying at the tips with broken filaments.The condition of the suture tips indicates that the suture was broken, as the ends do not exhibit a clean, uniform cut.Functional tests were not performed due to the device damage.The most likely cause of the reported failure was a patient-specific factor, such as the patient¿s inability or unwillingness to adequately restrict activities or adhere to postoperative instructions during the prescribed healing period.Directions for use dfu-0147-eo revision 4 tightrope® devices c.Contraindications 6.Conditions that tend to limit the patient's ability or willingness to restrict activities or follow directions during the healing period.E.Warnings 9.Postoperatively and until healing is complete, fixation provided by this device should be considered as temporary and may not withstand weight bearing or other unsupported stress.The fixation provided by this device should be protected.The postoperative regimen prescribed by the physician should be strictly followed to avoid adverse stresses applied to the device and bone.

Brand Name
TIGHTROPE ABS, 14 MM BUTTON
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23816543
Report Number1220246-2025-05625
Device Sequence Number21355336
Product Code MBI
UDI-Device Identifier00888867019638
UDI-Public(01)00888867019638(11)240808(17)290731(10)15299791
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K241235
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTIGHTROPE ABS, 14 MM BUTTON
Device Catalogue NumberAR-1588TB-1
Device Lot Number15299791
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2025
Supplement Date Received by Manufacturer03/04/2026
Initial Report FDA Received Date12/16/2025
Supplement Report FDA Received Date03/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown